DOCUMENTA MATHEMATICA, Vol. 21 (2016), 125-196

Shuichi Hayashida

Lifting from two Elliptic Modular Forms to Siegel Modular Forms of Half-Integral Weight of even Degree

The aim of this paper is to construct lifts from two elliptic modular forms to Siegel modular forms of half-integral weight of even degree under the assumption that the constructed Siegel modular form is not identically zero. The key ingredient of the proof is a new Maass relation for Siegel modular forms of half-integral weight and any degree.

2010 Mathematics Subject Classification: 11F46 (primary), 11F37, 11F50 (secondary)

Keywords and Phrases: Siegel modular forms, Jacobi forms, Maass relation

Full text: dvi.gz 128 k, dvi 452 k, ps.gz 558 k, pdf 637 k.


Home Page of DOCUMENTA MATHEMATICA